# SDR SWAA2025092203341

- Difficulty date: August 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON BEAR STRAP LOCATED BS 294.5 BETWEEN S-8R TO S-9R AT FWD GALLEY DOOR AREA.  REPAIRED IAW SRM 53-10-01-2R-6 AND EA M-25-153-01539.
